# SDR DALA2018043002914

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 79,163 hours, 36,103 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unsecure
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LIFE RAFT UNSECURE.  REMOVED AND REPLACED THE RAFT.
